# SDR AUS20020760

- Difficulty date: July 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Distorted
- Location: Engine/Xmsn
- Part time: 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION V' BELTS STRETCHED WITH UNEVEN WEAR PATTERNS. BELTS WERE WRAPPED AROUND ACTUATOR ASSEMBLY.
